# SDR SWIA200412805

- Difficulty date: January 16, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 11,622 hours, 15,858 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2553
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 5,868 hours, 8,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, SELECTED AP TO F/O.  RECEIVED AP FAIL LIGHT ON MAP AND ASSOCIATED AP DIS & AP ON FCP.  REPLACED F/O'S AP COMPUTER.  OP CHECKS GOOD.
